# SDR SWAA2020102320368

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA.  REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA, IAW SRM B737-700 51-40-02 AND DWG 141A8310.
